# SDR GTIA2014062501363

- Difficulty date: June 25, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 10,125 hours, 4,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE 1500 PSI.  SERVICED L2 DOOR ASSIST BOTTLE IAW AMM-52-10-00-614-001-A.
